# SDR IPXA11M69246

- Difficulty date: September 6, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 68,849 hours, 9,938 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2893501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING L/E BEADED DOUBLER XOS 667 CRACKED AT 2 PLACES.   REPAIRED LT WING FIXED L/E COMP'T INTERNAL BEADED DOUBLER IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-B.
